JORDAN GROUPS AND ELLIPTIC RULED SURFACES

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We prove that an analogue of Jordan’s theorem on finite subgroups of general linear groups holds for the groups of biregular automorphisms of elliptic ruled surfaces. This gives a positive answer to a question of Vladimir L. Popov.

Original languageEnglish (US)
Pages (from-to)557-572
Number of pages16
JournalTransformation Groups
Volume20
Issue number2
DOIs
StatePublished - Jun 26 2015

Fingerprint

Elliptic Surfaces
Ruled Surface
General Linear Group
Automorphisms
Subgroup
Analogue
Theorem

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Cite this

@article{11c3911f1f454b78b230cd22a1df3d37,
title = "JORDAN GROUPS AND ELLIPTIC RULED SURFACES",
abstract = "We prove that an analogue of Jordan’s theorem on finite subgroups of general linear groups holds for the groups of biregular automorphisms of elliptic ruled surfaces. This gives a positive answer to a question of Vladimir L. Popov.",
author = "Zarkhin, {Yuriy G.}",
year = "2015",
month = "6",
day = "26",
doi = "10.1007/s00031-014-9292-7",
language = "English (US)",
volume = "20",
pages = "557--572",
journal = "Transformation Groups",
issn = "1083-4362",
publisher = "Birkhause Boston",
number = "2",

}

JORDAN GROUPS AND ELLIPTIC RULED SURFACES. / Zarkhin, Yuriy G.

In: Transformation Groups, Vol. 20, No. 2, 26.06.2015, p. 557-572.

Research output: Contribution to journalArticle

TY - JOUR

T1 - JORDAN GROUPS AND ELLIPTIC RULED SURFACES

AU - Zarkhin, Yuriy G.

PY - 2015/6/26

Y1 - 2015/6/26

N2 - We prove that an analogue of Jordan’s theorem on finite subgroups of general linear groups holds for the groups of biregular automorphisms of elliptic ruled surfaces. This gives a positive answer to a question of Vladimir L. Popov.

AB - We prove that an analogue of Jordan’s theorem on finite subgroups of general linear groups holds for the groups of biregular automorphisms of elliptic ruled surfaces. This gives a positive answer to a question of Vladimir L. Popov.

UR - http://www.scopus.com/inward/record.url?scp=84930202497&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84930202497&partnerID=8YFLogxK

U2 - 10.1007/s00031-014-9292-7

DO - 10.1007/s00031-014-9292-7

M3 - Article

AN - SCOPUS:84930202497

VL - 20

SP - 557

EP - 572

JO - Transformation Groups

JF - Transformation Groups

SN - 1083-4362

IS - 2

ER -